DISCRETE MATHEMATICS

Skrót:
DISCRETE MATH

ISSN:
0012-365X

RokPunkty MNISWImpact FactorEigenfactorArticle influence
2021100
2020100
20191000.0120.604
2018250.011360.556
2017250.013550.603
2016250.012690.552
2015200.016050.603
2014250.021060.589
2013200.02550.585
2012200.022920.526
2011200.024560.532
2010200.023630.502
2009150.022390.511
2008150.019010.485
200700.024810.543

Publikacje:

13.
Bartłomiej Bosek, Michał Farnik, Jarosław Grytczuk, Sebastian Czerwiński, Tomasz Bartnicki, Zofia Miechowicz
12.
Bartłomiej Bosek, Michał Dębski, Jarosław Grytczuk, Joanna Sokół, Małgorzata Śleszyńska-Nowak, Wiktor Żelazny
11.
István Mező, Piotr Miska, Chenying Wang
The r-derangement numbers, DISCRETE MATH vol. 340 (2017), 1681–1692
9.
Janusz Adamus, Lech Adamus
5.
Kolja Knauer, Piotr Micek, Torsten Ueckerdt
How to eat 4/9 of a pizza, DISCRETE MATH vol. 311 (2011), 1635-1645
4.
Bostjan Bresar, Jarosław Grytczuk, Iztok Peterin, Sandi Klavzar, Stanisław Niwczyk
3.
Jarosław Grytczuk, Hal Kierstead, Tomasz Bartnicki
The game of arboricity, DISCRETE MATH vol. 308 (2008), 1388-1393
2.
Noga Alon, Jarosław Grytczuk
Breaking the rhythm on graphs, DISCRETE MATH vol. 308 (2008), 1375-1380
1.
Jarosław Grytczuk